It is currently Sun Aug 20, 2017 11:12 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
PostPosted: Wed Apr 28, 2010 11:28 pm 
Offline
Average Poster
Average Poster

Joined: Wed Apr 28, 2010 7:17 pm
Posts: 5
Hi, My name is Aimee, I am an addict..This is my first post. About 5 months ago I was on subutex ,I had been on it for about 3 weeks at about 8mgs a day. I started getting so weak, and blood pressure was extremly low, was having weight loss, but no appetite, very weak.. My GP admitted me into hospital where i stayed about 4 days..They did test after test, mostly because of my blood pressure getting lower..Now, biggest mistake was i didn't tell i was on subutex..The reason was my husband was with me, and I had planned on telling him with my counsouler at my next session. I didn't know how he would react..But this was the second time i was on sub, and i don't think the sub had anything to do with it..I think the massive amounts of lortabs i was taking was masking something i already had..When leaving, the doctors there told me it was autoimmune, and probably secondary addison's.. I am still on sub and blood pressure does this every now and then, now it is just still weak, severe weight lose, and mucus on stools, and lots of white specks ( sorry ).. I wish now i would have told them while i was there.. any responses would be great..I just found this forum today, and i think you guys are great, I am so happy i found this! thanks, aimee


Top
 Profile  
 
 Post subject:
PostPosted: Thu Apr 29, 2010 7:56 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Feb 17, 2010 10:03 pm
Posts: 991
I am NOT a doctor but I don't think you sub is going to mess up your lab results and I don't think your sub is doing this to you. I agree with your original assessment that the lortab's were masking a problem you already had.

Welcome to the forum!

Cherie


Top
 Profile  
 
 Post subject:
PostPosted: Thu Apr 29, 2010 8:59 am 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri Apr 23, 2010 3:32 pm
Posts: 228
I have to agree with Cherie. I don't think it's the sub doing anything like that. Maybe you should call your dr and let them know about these other symptoms, it might give them some more insight on a specific condition you could have. Good luck and keep us posted on everything.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu Apr 29, 2010 12:14 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Tue Oct 20, 2009 11:29 am
Posts: 246
Welcome to the forum Aimee!

I hope you are well enough to check back here daily and post and involve yourself.

I am interested in how you are doing with your multiple challenges.

I can tell you from experience, that typically methadone or suboxone don't change autoimmune tests. Autoimmune diseases are prevalent in my family, and many are on various pain control routines.

Please, please, please - take the advice of getting with your doctor about this. The symptoms you mentioned are severe enough that you should be getting help. Typically, if you have an 'anti-nuclear-antibody' test done (called ANA) and it is positive (+) then rheumatologists get involved as they try to classify which autoimmune disease you have.

Believe me when I say that this is nothing to avoid or ignore. In some cases, there is help more than just pain control. Another warning - where I live, rheumatologists are rare doctors - and the waiting lines for an 'intake appointment' are measured in terms of 'months.' That alone is a good reason to have your general doctor test and help you get into a specialist.

Sorry for the length - I hope you reply to this and let us know if you are OK, and of your plan of attack.

All the BEST! --LD


Top
 Profile  
 
 Post subject:
PostPosted: Thu Apr 29, 2010 3:53 pm 
Offline
Average Poster
Average Poster

Joined: Wed Apr 28, 2010 7:17 pm
Posts: 5
I am having trouble posting, so I had to copy and paste it to my email, and then it paste the wrong one? What am i doing wrong? I will try again


Top
 Profile  
 
 Post subject:
PostPosted: Thu Apr 29, 2010 5:52 pm 
Offline
Average Poster
Average Poster

Joined: Wed Apr 28, 2010 7:17 pm
Posts: 5
ok i will try again.. When in the hospital i had a cardiologist, a endroconologist, internist s/p? But i didn't have a gastrologist., I am now down to 99lbs, I am 41 5'5" and normally weigh 125.. My bowels are just crazy , I had sent a sample a couple months ago, because i thought i had parasites, i saw things that didn't look right, (sorry) also, the smell is so severe I can't explain..I am so sorry to say this to ya'll, but if i can't here then how will i tell the doctor, oh and the sample came out negative.. Almost looks like undigested food... I think i really just thought everyone on narcotics had constipation , bad smell, etc.. I had been taking lortab 10mg ( started for pain ) for 5 yrs, with the last yr going up to 20-25 a day. I know the tylenol has done some damage..After i had surgery to fix the problem, i though i could taper off, Couldn't do it..I went c/t and lasted 7 days, then got on sub...oh and now hubby knows and is very supportive, thank God!
God bless everyone here and their recovery...you guys are just so kind ...Aimee


Top
 Profile  
 
 Post subject:
PostPosted: Thu Apr 29, 2010 6:26 pm 
Offline
3 Months or More
3 Months or More
User avatar

Joined: Wed Aug 19, 2009 4:53 pm
Posts: 92
Location: Texas
Hi Aimee...welcome to the forum. I am in a hurry right now (doing yard work and cooking, and I don't want to burn either...know what I mean???) But, maybe I missed this, what surgery did you have? In your last post, you said, " I know the tylenol has done some damage..After i had surgery to fix the problem...." so I was wondering, what was "the problem" and what surgery did you have? If it is too personal, or you don't want to talk about it, that's fine, I just was wondering if you may be having problems related to the original issue or the surgery....if that makes any sense.

Elizabeth

_________________
Elizabeth

Subs Not Drugs!!!

"Don't hope for a life without problems. An easy life results in a judgmental and lazy mind."
- Zen Master Kyong Ho


Top
 Profile  
 
 Post subject:
PostPosted: Thu Apr 29, 2010 7:46 pm 
Offline
Average Poster
Average Poster

Joined: Wed Apr 28, 2010 7:17 pm
Posts: 5
Hi elizabeth, thanks for the welcome.. After my 4th child, they found a tumor on my ovary, I didn't have a section, so after , they ran test to be sure it was not malignant..Thank god it was not..It did start causing me terrible pain, but i was scared to death to have surgery..Had no choice as it was getting bigger, and had total hysterectomy in 2008..Funny how those pain meds just crept up on me..
thanks again, aimee
Should i call a gastro doctor? or arithritis? God i hate doctors, and pain.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group